# SDR 97ZZZM1228

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227JL
- Make and model: Boeing 727214
- Aircraft serial: 20875
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 526 - KJP-MIA - FLIGHT RETURNED TO KJP, ON CLIMB-OUT OF KJP, AIRCRAFT WOULD NOT PRESSURIZE.  OUTFLOW VALVE WOULD NOT CLOSE.  REMOVED PRESSURE CONTROLLER, INSPECTED AND CLEANED CONNECTOR, REINSTALLED PRESSURE CONTROLLER.  PERFORMED OPERATIONAL TEST PER BOEING MM 21-31-0.  SYSTEM OPS CHECK NORMAL.  (M)
